# SDR ASAA2020112633602

- Difficulty date: November 26, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 19,151 hours, 6,125 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO LAND/HGS UNSUCCESSFUL APPROACH WARNING AT 30' AGL AIRPLANE DID NOT FLARE.  GROUNDED-YES.  ACCOMPLISHED ALL LLM SPECIAL CONDITION TESTS, PER B737-900 AMM 22-00-01-730-807, LAND VERIFY SUCCESSFUL.
